# SDR ASAA2015012010320

- Difficulty date: January 20, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 4,931 hours, 1,621 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL, FWD CABIN ZONE TEMP LIGHT ILLUMINATED TEMP SHOWS 52 DEG C WAS UNABLE TO CONTROL THE TEMPERATURE OR GET LIGHT TO GO OUT WITH CHECKLIST.  ACFT GROUNDED. PERFORMED BITE TEST OF BOTH CABIN/ ZONE TEMP CONTROLLERS NR 2 CONTROLLER SHOWED ZONE FAULT.  RESET NR 2 CONTROLLER & PERFORMED 2 ADDITIONAL BITE TESTS, BOTH ARE GO. IAW FIM 21-62, TASK 801.
